Propagation of small perturbations in an ideal turbulent medium
Doklady Akademii Nauk, Tome 307 (1989) no. 5, pp. 1072-1076
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_307_5_a10,
author = {O. V. Troshkin},
title = {Propagation of small perturbations in an ideal turbulent medium},
journal = {Doklady Akademii Nauk},
pages = {1072--1076},
year = {1989},
volume = {307},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_307_5_a10/}
}
O. V. Troshkin. Propagation of small perturbations in an ideal turbulent medium. Doklady Akademii Nauk, Tome 307 (1989) no. 5, pp. 1072-1076. http://geodesic.mathdoc.fr/item/DAN_1989_307_5_a10/